# SDR SWAA2015092344213

- Difficulty date: August 15, 2015
- Submitted: September 23, 2015
- Operation: Air carrier
- Aircraft: N604SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27955
- Aircraft time: 64,717 hours, 51,836 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: 572400064003
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING REAR SPAR, CRACKED IN SPAR WEB IN TOP CHORD ATTACH FASTENER HOLE AT RSS 221.  REPAIRED WEB IAW EA.
